# SDR TSAA9653051

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND EXFOLIATION CORROSION ON STRINGER 27R BS 827.  REPAIRED STRINGER PER SRM 53-10-3 AND REPAIRED SKIN PER SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
